# SDR IPXA2014053083117

- Difficulty date: May 27, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6064115
- Part serial: 1167
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  R & R POWER SUPPLY BATTERY, EMERGENCY  LIGHT TEST PASSED IAW AMM 33-51-01/401, 501.
